User Reviews for Letairis
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Letairis.
Reviews for Letairis to treat Pulmonary Hypertension
"Started with 5 mg for several days with no ill effect but also not seeing any benefits. Dosage increased to 10 mg and after 2 days at that dose, I had two very major black eyes. I looked like an assault victim. No response from my doctor so I stopped taking it. Dr is looking into orenitran as well."
cruisin2 September 23, 2015
|1 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"In 2009 I was 35 when they found out I had Pulmonary Hypertension, almost died because I reached the point of having heart & organs failure. But thank God a excellent team of cardiology Drs. Found my case to be so unique that they tested me for everything and anything. After they did a right heart catheterization is when it finally confirmed the PH. Went to another hospital where a PH specialist confirmed the results and did more lab work and the oxygen saturation was 89%. Dr. prescribed Letaris, started on 5 mg but in one month I had to go up to 10mg. Thank God for "Caring Voices" for helping me that first year, now having Medicare and the Extra Help I am still taking my Meds because is the only medication that got my oxygen to 95%."
Kittynay (taken for 5 to 10 years) May 14, 2015
|3 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was diagnosed with PPH in 2005. I started in a medication study for the first year which brought about great relief in my symptoms. When the medicine was not approved by the FDA, my doctor put me on Letairis, 10mg but had to cut the dose down to 5mgs. due to leg swelling. I have done well since then and only get shortness of breath with exertion, but have learned to pace myself. Thanks to "Caring Voices" who help me with my insurance copay I am enjoying life at 75. I was able to work as an RN till I was 72 and retired only when they changed the computer system! I've been blessed and very thankful to have Letairis."
Anonymous (taken for 5 to 10 years) November 19, 2014
|8 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Letaris had some side effects that were rather unpleasant but well worth it. I can go up a flight of stairs and usually not lose my breath. The difference between how I felt before and then after starting this med was like night and day. Truly amazing. My oxygen saturation was 98-99% in my 6 min walking test vs. 92% before Letaris. Downside is these horrible red splotches all over my chest that do not go away. (I think they are broken capillaries)."
Anonymous June 28, 2013
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I'm 32 years old and just recently had to stop taking Letaris after two years because of liver issues. No medication compares to Letaris, it was a miracle for my pulmonary hypertension. I wish I could still take it."
Anonymous (taken for 1 to 2 years) May 22, 2013
|7 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Been taking Letaris for three months also. I had some improvement in my shortness of breath. Very little side effects. Taking 10mg daily also on Coumadin due to blood clots. I feel it has helped me a lot in these few months. I hope it can get me back to my old self again (at least back to 90%) no other heath issues that they found just Pulmonary hypertension from blood clots but I am taking A liver function test once a month so far so good but I still worry."
Anonymous December 5, 2011
|25 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Since beginning Letairis 3 months ago, my blood pressure has reduced and my exercise capabilities are better. I still have shortness of breath, but not nearly as quickly as I did before the medication. The 6 minute walk was better with walking further and faster. Side effects are minimal so far."
skorf August 8, 2009
|62 users found this comment helpful. Did you? Yes No||Report as inappropriate|